Publications of Giuseppe Pirillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1996, with author Pirillo G., in the category ALL (or show them all):   (Items found: 5)


1996  [top]
  • Justin J., Pirillo G.: On a combinatorial property of Sturmian words, Theoretical Computer Science 154 (2), 387-394, 1996
  • Marini A., Pirillo G.: Signs on group Latin squares, Advances in Applied Mathematics 17 (2), 117-121, 1996
  • Pirillo G.: On semigroups having the $\omega$-iteration property, Le Matematiche 51, 183-187 (199, 1996
  • Pirillo G.: A proof of Shirshov's theorem, Advances in Mathematics 124 (1), 94-99, 1996
  • Pirillo G., Varricchio S.: Some combinatorial properties of infinite words and applications to semigroup theory, in the Proceedings of Proceedings of the 5th Conference on Formal Power Series and Algebraic Combinatorics (Florence, 1993), 153 (1-3), 239-251, 1996
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -